# SDR DALA2016050303575

- Difficulty date: April 27, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 57,716 hours, 44,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND RT SIDE OF RAM AIR INLET CRACKED IN 2 PLACES.  REMOVED CRACKED RAM AIR, Y-DUCT IAW AMM 21-20-17-201.  INSTALLED SERVICEABLE Y DUCT IAW AMM 21-20-17 LEAK CHECK GOOD.  OK FOR SERVICE.
